Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can epilepsy tablets cause swelling in legs ?

Can the usage of Eptoin and Gardinal 60mg lead to Swelling in legs.... Age:59 years Weight: 90 Kg Height: 5 9\
Asked On : Wed, 22 Jun 2011
Answers:  3 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi.. Since how long have u been using these drugs? do u take any other medicines? Eptoin and gardenal per se do not cause leg swelling. It could be due to variety of other reasons.. When was the last time u got a general check up done? My advise is get a check on heart and kidney functions. Do find out when is the swelling most? IN the morning as soon as u get up from bed or in the evening?
Answered: Wed, 22 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hi Smriti,
Thanks a lot for quick response, This is for my Father-inLaw, and he has been using these drugs since almost 35 years as he had Fitz problem. Recently he started facing swelling and Reddishness in both legs after consulting with many doctors and getting these many tests done still improvement is not much
All the tests include ECG, ECO, X-ray, Doppler test, ANA[By IF], LIPID, Plasma homocysteine levels, LFT, Blood UREA, CREAT, URINALYSIS, URINARY MICROIALBUMIN, SERUM PROTEIN, ALBUMIN,GLUBULIN,A:G RATION, TSH Free T4, Anticardiolipin antibodies,IgM,IgG. Hisyopathalogy report.
Answered: Wed, 22 Jun 2011
Neurologist Dr. Shiva Kumar R's  Response
Thanks a lot for using healthcaremagic. Per se Eptoin and Gardenal does not cause swelling and redness in the legs. Consult a dermatologist to see if dermatitis or drug reaction possibility.

Dr. Shiva Kumar R
Consultant Neurologist & Epileptologist
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor